# SDR CA100625005

- Difficulty date: June 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 727225
- Aircraft time: 52,502 hours
- Engine: Pwa JT8D15
- System (JASC): 3240 · Landing Gear Brake System
- Part: Adjuster
- Part number: 20487
- Condition: Missing
- Location: Mlg Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE FLIGHT CREW NOTICED THAT THE AIRCRAFT BRAKES WERE ABNORMALLY HOT.  UPON CLOSER INSPECTION OF THE NR 4 BRAKE ASSEMBLY THE FLIGHT CREW NOTICED THAT THE BALL AND TUBE ADJUSTER ASSEMBLY WAS MISSING.  THE NR 4 BREAK ASSEMBLY WAS REPLACED WITH A SERVICEABLE UNIT AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
